On the (n,m)- semirings derived polynomially from infinite semidomains

Adina PopMaria Sânziana Pop



In the paper [Marichal, J.-L. and Mathonet, P., A description of n-ary semigroups polynomial-derived from integral domains, Semigroup Forum, 83 (2011), No. 2, 241–249] the authors provide a complete classification of the n-semigroups, defined by polynomial functions over infinite commutative integral domains with identity (i.e., the nn-semigroup structures polynomial derived from integral domains). We remark that some results from that paper can be extended for the n-semigroups polynomial-derived defined over infinite semidomains with zerosumfree element. Furthermore, in this note we give a description of (n, m)- semiring structures defined by polynomial functions over such semidomains.

Additional Information


Pop, Adina, Pop, Maria Sânziana